Closure of a set of measurable selectors
Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 61-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1988_28_a7,
author = {S. I. Suslov},
title = {Closure of a set of measurable selectors},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {61--64},
year = {1988},
number = {28},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1988_28_a7/}
}
S. I. Suslov. Closure of a set of measurable selectors. Diskretnyj analiz i issledovanie operacij, no. 28 (1988), pp. 61-64. http://geodesic.mathdoc.fr/item/DA_1988_28_a7/